Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2018, Article ID 1327691, 6 pages
https://doi.org/10.1155/2018/1327691
Research Article

Fixed Point Theorems for -Contractions in Generalized Metric Spaces

Department of Mathematics, Hanseo University, Chungnam 356-706, Republic of Korea

Correspondence should be addressed to Seong-Hoon Cho; rk.ca.oesnah@ohchs

Received 21 August 2018; Revised 8 October 2018; Accepted 4 November 2018; Published 2 December 2018

Academic Editor: Aref Jeribi

Copyright © 2018 Seong-Hoon Cho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.